| Model Number |
MMT-397A |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Vomiting (2144)
| Date of Event |
07/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient reported high blood glucose on (b)(6) 2026 by using expired infusion set, the blood glucose levels were (326 mg/dl and 373 mg/dl on (b)(6) 2026, 446 mg/dl on (b)(6) 2026) for which syringe was used as a treatment.
Additional Manufacturer Narrative
Initial 1 of 3.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545.Manufacturing site: 3003442380.